# SDR HALA2012031800113

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 98,525 hours, 18,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK,   FOUND EMERGENCY FLOOR LIGHTING BETWEEN L1 & R1 DOOR INOPERATIVE.  RECONNECTED AND RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR.  OPS CHECKED IAW AMM 33-51-00.
